Topological entropy and periods of graph maps

Jaume Llibre, Radu Saghin

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We give a complete description of the set of periods of continuous self-maps on graphs which have zero topological entropy and have all their branching points fixed. As a corollary, we get a criterion for positive topological entropy for continuous self-maps on graphs. We also prove that the results are optimal.

Original languageEnglish
Pages (from-to)589-598
Number of pages10
JournalJournal of Difference Equations and Applications
Issue number4
StatePublished - Apr 2012
Externally publishedYes


  • graph maps
  • periodic points
  • periods
  • topological entropy


Dive into the research topics of 'Topological entropy and periods of graph maps'. Together they form a unique fingerprint.

Cite this